# SDR HEEA075931

- Difficulty date: September 24, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 650852201
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: HO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

WHEN ATTEMPTING TO DEPART, A LARGE TORQUE SPLIT OCCURRED WHEN ATTEMPTING TO PICK UP INTO A HOVER.  INSPECTION OF NR 1 ENGINE BY PILOT REVEALED THE PC SAFETY VALVE PARTIALLY CLOSED. PILOT OPENED VALVE AND COMPLIED WITH POWER CHECK AND FOUND NORMAL.  MAINTENANCE INSPECTED VALVE AND ENGINE.  RELEASED AIRCRAFT FOR SERVICE.
